| Model Number |
EPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported the swivel mechanism of their epiq 7c ultrasound system¿s control panel did not lock properly while transporting the unit within the user facility.The failure occurred outside of clinical use and no patient or user was harmed as a result of the issue.A philips service engineer replaced the bearing and solenoid to resolve the issue.An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow-up report upon its completion.
Additional Manufacturer Narrative
A philips service engineer replaced the bearing and solenoid to resolve the issue.A thorough investigation was performed to identify the root cause of the reported issue.The engineering team determined the failure was by a hardware issue in the articulating arm latching mechanism preventing the locking solenoid from fully engaging.